# SDR SWAA043561

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 59,293 hours, 44,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP FROM ROW 6 ABC TO ROW 8 ABC, LOOSE.  SECURED EEPLS STRIP PER MM.
